MathSciNet Relay Station
MathSciNet bibliographic data
MR2492889 34K10 (34K30 47N20)
Salem, Hussein A. H. On the fractional order $m$-point boundary value problem in reflexive Banach spaces and weak topologies. J. Comput. Appl. Math. 224 (2009), no. 2, 565–572.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement